Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3381 Publications


2005 | Journal Article | IST-REx-ID: 214 | OA
Browning TD, Heath Brown R. Plane curves in boxes and equal sums of two powers. Mathematische Zeitschrift. 2005;251(2):233-247. doi:10.1007/s00209-004-0719-z
View | DOI | Download (ext.)
 

2005 | Book Chapter | IST-REx-ID: 1444 | OA
Hausel T. Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve. In: Geometric Methods in Algebra and Number Theory. Vol 235. Springer; 2005:193-217. doi:10.1007/0-8176-4417-2_9
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1447 | OA
Hausel T. Quaternionic geometry of matroids. Open Mathematics. 2005;3(1):26-38. doi:10.2478/BF02475653
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1463 | OA
Hausel T, Proudfoot N. Abelianization for hyperkähler quotients. Topology. 2005;44(1):231-248. doi:10.1016/j.top.2004.04.002
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 3721 | OA
Janovjak HL, Mueller D, Humphris A. Molecular force modulation spectroscopy revealing the dynamic response of single bacteriorhodopsins. Biophysical Journal. 2005;88(2):1423-1431. doi:10.1529/biophysj.104.052746
View | DOI | Download (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications